Malaise effect of Clarithromycin

We have 344 consumer reports for Clarithromycin. Malaise effect occurred in 1%.

Patients statistics on Malaise side effect for Clarithromycin

Female
Male

Average weight in Lbs
142.2
176.37

Average height in Ft
5′ 8″
5′ 10″

Average age
43
48

Clarithromycin Circle Diagram 4 consumers of 344 reported about Malaise

  1. Jason B. Bigley says:
    2.0 rating

    Clarithromycin for Bronchitis (acute)

    Now take clarithromycin daily twice daily for 6 days. Already after two days I am back to the doctor full of fear I had an infarction. Thoracic tightness, flabby, malaise, anxiety, cold sweat. ECG was perfect. The symptoms of bronchitis only diminish slightly on the sixth day. But now I’m feeling sick again and the fear comes, it says in the leaflet only 2% complain, for example. about malaise? Now there is also loss of appetite and the stomach feels like I have eaten too much.

  2. Christina W. Albright says:
    3.0 rating

    Clarithromycin for Bronchitis (acute)

    Shortly after taking it I felt dizzy, dizzy and somehow uncomfortable. At night I had terrible nightmares. During the day I felt insecure and anxious. Besides, I hardly had any appetite.

  3. Andrew M. Haskins says:
    3.5 rating

    Clarithromycin for Respiratory infections; Bronchitis (acute)

    Clarithrobeta received 250mg from the doctor for respiratory tract infections, especially bronchial tubes. From the second day onwards, the disease only improved slightly, but side effects became more frequent. About 4 hours after taking the first tablet, around noon, there were headaches, restlessness, dizziness, mild panic, loss of appetite, a bad stomach feeling, confusion, lack of concentration, physical weakness and general malaise. These side effects increased in the course of the evening and read until the following day.

  4. Stacy K. Davis says:
    4.5 rating

    Clarithromycin for Tonsillitis

    I would also like to share my experience here after being prescribed clarithromycin 500mg for tonsillitis. Have to say that I h already took a penicillin over 10 days ago. But the clarithromycin then completely struck me down. As good as it seemed after 2 days was so strong were the side effects. Headache, bitter taste, dizziness and discomfort, and a lack of power with associated muscle pain. One could say now that comes from the infectious. However, I did not have these symptoms before taking it. I’m glad if the thing is over! My doctor advised me to stop the medication because of the strong side effect, but my fear is too big to get a relapse. I have already done 4.5 days. I count each one!